# SDR AALA201506199003

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 48,579 hours, 18,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PLASTIC EXIT SIGN BROKE OFF AT DOOR 4R.  R & R EXIT SIGN.  OPERATIONS CHECKED GOOD.
